MathSciNet Relay Station
MathSciNet bibliographic data
MR1685040 57M50
Benedetto, Robert L.; Goldman, William M. The topology of the relative character varieties of a quadruply-punctured sphere. Experiment. Math. 8 (1999), no. 1, 85–103.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement